# SDR 99FDEA00505

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

99-288 - ON T/O FROM LFPG, MISC DISPLAY IND NO AUTOLAND AND AUTOPILOT 1 AND 2 WOULD NOT ENGAGE.  GOT AILERON DISAGREE ALERT.  PERF FCC NR 1 AND 2 RTS PER MM 22-00-00-5, (TASK 22-00-00-701-801).  ALL RTS PASSED DUE TO PREVIOUS HISTORY.  CAT 2 PRECAUTIONARY AND DEFERRED AILERON IND INOP.
